# SDR SWAA2024070106021

- Difficulty date: June 27, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 71,964 hours, 42,779 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING I/B FLAP O/B AFT FLAP TRACK HAS EXCESSIVE PLAY<[01] 01 - REMOVED AND REPLACED INBD AFT FLAP OUTBD TRACK PER [AMM 27-51-16-401-NG (INBOARD AFT FLAP TRACKS - REMOVAL/INSTALLATION - PERMANENT)]
